Article citationsMore>>

B. Littlewood, “Rationale for a Modified Duane Model,” IEEE Transactions on Reliability, Vol. R-33, No. 2, 1984, pp. 157-159. doi:10.1109/TR.1984.5221762

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.